# SDR ASAA2024041649131

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 28,911 hours, 9,015 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A52014
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF LOWER FLANGE ON HORIZONTAL STAB O/B CLOSURE RIB ON R/H SIDE HAS EVIDENCE OF HEAT DAMAGE. (LAST NUTPLATE AREA). GROUNDED - YES. ACCOMP HFEL PEV NDT 51-00-00 PROCEDURE 23 NO CRACKS NOTED. ACCOMP. CONDUCTIVITY CHECK PER BNDT PART LO. 51-00-00 PROCEDURE 3. FOUND OUT OF LIMITS. MEASURED @ 33 ICAS LIOMIT FOR 0.080" IS 38.0 TO 42.5 GOOD STRUCTURAL AREA MEASURED AT 41.0 CH.CHEE 55090 RII 16 APR 2024. INITIATED MIG-5 SERIES. STARTING # 300012306. CM 41384 04/17/2024. RESISTANC CHECK PASS STEP (17) SRM 55-10-90-2R1. J W 80023 4.18.2024 7 INSP 19180 04/18/2024 MIG-5 SERIES # 300012306-300012308 CLOSED J WILLI 87554 04/18/2024. APPLIED CIC REF SRM 55-10-90-2R-1 STEP 3.B.(18). INSTALLED HORIZONTAL STABILIZER TIP REF AMM 55-10-00-400-801.
